MathSciNet Relay Station
MathSciNet bibliographic data
MR2515413 53A10 (32H02)
Martin, Francisco; Umehara, Masaaki; Yamada, Kotaro Complete bounded holomorphic curves immersed in $\Bbb C^2$ with arbitrary genus. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3437–3450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement